# SDR SWAA096433

- Difficulty date: October 6, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 60,606 hours, 59,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 6556685
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR MOUNTS OUT OF POSITION.  REPOSITIONED MOUNTS PER MM.
